A Geometry-Based Algorithm for the Stability of Planar Switching Systems - CentraleSupélec Access content directly
Journal Articles International Journal of Systems Science Year : 2006

A Geometry-Based Algorithm for the Stability of Planar Switching Systems

Abstract

This paper describes a geometric procedure, whose aim is to provide necessary and sufficient conditions for the stability of a class of planar switching systems against arbitrary switching. The main idea is to build the worst switching sequence and to exploit it to get information about the stability for every switching sequence. The analysis is conveyed initially for LTI subsystems, then it is extended to homogeneous subsystems of the same degree having the origin as the unique equilibrium point. Finally, a simple method to build suitable Lyapunov functions to verify the stability of such systems is provided.

Domains

Automatic
No file

Dates and versions

hal-00832215 , version 1 (10-06-2013)

Identifiers

  • HAL Id : hal-00832215 , version 1

Cite

Luca Greco, Fabrizio Tocchini, Mario Innocenti. A Geometry-Based Algorithm for the Stability of Planar Switching Systems. International Journal of Systems Science, 2006, 37 (11), pp.747-761. ⟨hal-00832215⟩
36 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More